# SDR SIMA20130204008

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 32,216 hours, 29,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3450 THE CREW REPORTED THAT ON DESCENT INTO MIA AT LOW POWER SETTINGS THEY NOTICED AN ODOR OF HYDRAULIC FLUID IN THE VENTILATION SYSTEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE AIRCRAFT RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES.  THE FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  PERFORMED FIM TASK 21-20-00, NO DEFECTS NOTED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145, AMM 21-20-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
